# SDR CALA9801842

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING INBOARD TRAILING EDGE AFT FLAP DELAMINATED AT OUTBOARD AND INBOARD TRAILING EDGE CORNER.  THE FLAP WAS REMOVED AND REPLACED IAW MM 27-51-1.
